IEEE - Institute of Electrical and Electronics Engineers, Inc. - Asymptotic magnitude bode plots of fractional-order transfer functions

Author(s): Ameya Anil Kesarkar ; N. Selvaganesan
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Volume: PP
Page(s): 1 - 8
ISSN (Paper): 2329-9266
ISSN (Online): 2329-9274
DOI: 10.1109/JAS.2016.7510196
Regular:

Development of asymptotic magnitude Bode plots for integer-order transfer functions is a well-established topic in the control theory. However, construction of such plots for the fractional-order... View More

Advertisement